# SDR USAA2013062400046

- Difficulty date: June 18, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 33,705 hours, 22,496 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: D5463008400000
- Condition: Worn
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEFT PYLON TO WING FORWARD ATTACH FITTING LUGS BORE HAS WEAR ON UPPER SURFACE BETWEEN PYLON STA 5930 TO 6465, Y8.  REPLACED LT PYLON TO WING FWD ATTACH FITTING IAW AMM 54-51-17-00/400-002A.
